Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had intercourse. Feeling pain and discomfort in lower abdomen. Started heavy bleeding. Is this normal?

i had sex for the first time last night. suddenly i felt pain and discomfort in my lower abdomen when my husband thrusted. immediately after that, i bled a lot, and heavy, severe bright red bleeding continued for at least 4 or 5 hours including large blood clots, one very thick and larger than the size of a quarter. I had to sit on the toilet because the flow of blood would not stop and a pad was being filled immediately and I was staining everything with blood. What caused this to happen? Is this normal? I am not due for my period for at least another week.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
according to your description there is possibility for post coital tear which gave this bleeding,
one more possibility is presence of polyp or erosion etc in the cervix which can also give bleeding,
so you consult gynecologist early and get examined to find out the possible cause and take treatment to prevent further loss.
take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor